# SDR CKSA96200

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT UPPER WING SPAR HAS CORROSION.  REPAIRED IAW DC-8 SRM 57-2-1 FIGURE 38.  CORROSION CARD NR 121R-0552 AND 112R-0551, NON-ROUTINE TASK CARD NR 87403.
